See Alike in...

Alike App

Browser

Ms.Piggie

631d

I tried to get back on my medication. It made sick. I just want a normal brain…

Top reply
    • mustardandkatchup

      630d

      What meds are you on, if you don’t mind me asking?

    • mustardandkatchup

      630d

      What meds are you on, if you don’t mind me asking?

    • Kelliemoon

      630d

      Hi I’m sorry you’re feeling this way. But I highly recommend calling your doctor when something makes you sick and you’re on these types of medications you definitely need to reach out so they can help you. I have been on several different any depressants throughout the years. Paxil and Zoloft gave me hives other medication‘s made me tremor. So there’s lots of different side effects and they definitely can help you please reach out good luck to you.

    • Denotchka

      630d

      Go to the doctor and see what they can do. Check out decent alternative treatment. Doing narcotics and alcohol makes things worse. Talk to your doctor and see what happens.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion